Mirtazapine vs. Amitriptyline (Weight Gain)

Discussion in 'Support' started by Christian82, Oct 5, 2016.

    1. Christian82

      Christian82 Member

      Tinnitus Since:
      6/2014
      Hey guys,

      I have a problem! I have been on Mirt for 1 year now and it really helped me!
      Feel great T lower but the weight gain is really a problem for me. Now the doc wants me to try Amitriptyline.
      I tried it for one night and it made me fell panic and i could not sleep. Thus i guess resulting in higher T
      But that might just be a mental thing.

      Against their wishes i restarted Mirt and feeling better maybe because i get a better sleep on it.

      Now they was me to give Ami another go because they say it is better for me i just need to get trough the fist 2 weeks or so.

      I was just wondering if there is anyone that made the switch and if they benefit from it.

      Cheers,

      Chris
       
    2. gotyoubynuts

      gotyoubynuts Member

      Tinnitus Since:
      10/1990
      Cause of Tinnitus:
      Concert
      Eat less than is your basal metabolic rate and you will lose weight.

      You eat too much. Nothing to do with medications...
       
    3. AUTHOR
      AUTHOR
      Christian82

      Christian82 Member

      Tinnitus Since:
      6/2014
      Are you sure i am really trying i did 12.000 kcal in the gym every week for 3 weeks and eat 2000 a day but still i only lose 200 g. :(
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.